MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG

MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Model Number DYND11003
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "catheter was leaking at the meatus." catheter was replaced.Email received by danielle craft, hospice of north idaho with information in regards to this incident.Reporter states, the original foley catheter (silicone-elastomer coated latex foley catheter) had been in place for fourteen days prior to this incident occurring.It was reported (b)(6) 2021 the foley catheter was replaced with an 18 fr.Catheter.No further information provided.Sample is available and been requested for return however, at the time of submission of this report the sample has not been returned.Without a sample, a root cause will be difficult if not impossible to determine.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, "catheter was leaking at the meatus." catheter was replaced.
 
Event or Problem Description
It was reported, "catheter was leaking at the meatus." catheter was replaced.
 
Additional Manufacturer Narrative
Supplemental documentation changed/additional information added.D9 device available for evaluation -n/a g6 type of report - follow-up, 01 h2 if follow-up what type? additional information, device evaluation h3 device evaluated by manufacturer - yes, evaluation summary attached.H6 type of investigation- 10 h5 investigation conclusion zcd00006/unconfirmed defect.H10 investigation report reads as follows: 04/11/2021 21:43:34 cst (alu) "material number: dynd11003, sample and/or photo provided? sample (quantity provided: 1 ea) lot number? 5921910306 defect(s) from complaint: leaking catheter at insertion site investigation results: not confirmed.Investigation conclusion / root cause: "the reported issue could not be confirmed through functional testing of the received sample.Based on the condition of the product received and the description of the issue, a possible root cause could be, but is not limited to, sediment build-up of the catheter.".

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,CATH,SIL-ELAST,16FR,10ML,BG
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key11614031
Report Number1417592-2021-00053
Device Sequence Number14354010
Product Code OHR
UDI-Device Identifier10080196991471
UDI-Public10080196991471
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11003
Device Catalogue NumberDYND11003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight41